# SDR 95ZZZW284

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 950
- Part time: 32,254 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, AFT CARGO HAD EVIDENCE OF SURFACE CORROSION ALONG O/B EDGE OF STR 29L BETWEEN FS 950 AND FS 950A.  REMOVED CORROSION IAW SRM 51-10-6, BEYOND LIMITS, INSTALLED REPAIR IAW SRM 51-40-4, ALODINE PRIMER PER SRM 51-10-2 2024-T3, .100 10.5 BY 6.25.  TOTAL CYCLES 29577.
